Reduction theorem for general connections

Volume 102 / 2011

Josef Janyška Annales Polonici Mathematici 102 (2011), 231-254 MSC: 53C05, 58A32, 58A20. DOI: 10.4064/ap102-3-4


We prove the (first) reduction theorem for general and classical connections, i.e. we prove that any natural operator of a general connection $\varGamma $ on a fibered manifold and a classical connection $\varLambda $ on the base manifold can be expressed as a zero order operator of the curvature tensors of $\varGamma $ and $\varLambda $ and their appropriate derivatives.


  • Josef JanyškaDepartment of Mathematics and Statistics
    Masaryk University
    Kotlářská 2
    611 37 Brno, The Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image